# SDR DXTA200400438

- Difficulty date: November 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 5,657 hours, 3,653 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Part time: 5,657 hours, 3,653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, RED UNLOCK GEAR LIGHT REMAINED ILLUMINATED.  AFTER TOUCHDOWN NOTICED MODERATE VIBRATION COMING FROM GEAR.  PERFORMED GEAR SWING COULD NO DUPLICATE DISCREPANCY.  MEASURED NOSE STRUT FOUND OVER EXTENDED.  REMOVED LOWER BARREL ASSY AND REPACKED STRUT USING CPD750-5 KIT PER 750 CMM CHAPTER 32-20-62 AND SERVICED PER 750 M/M 12-10-38.  GROUND OP'S CHECKED GOOD.
